Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What does retarel ointment do

Premium Questions

Dr. Radhika MD

. On consulting with Dermatologist he had given me Retarel ointment and asked me to wash the area using soapex ... the pimples which was white has turned into red colour. Please suggest me what to... View answer

Answered by : Dr. Radhika ( General & Family Physician)
Dr. Johny Chacko MD

and AB ointment...but still persisting what could it be ? I have photo of it.... she does not remember ......and give us RX of AB and AB cream to try... but they don't seem to help..... what... View answer

Answered by : Dr. Johny Chacko ( Dermatologist)
Dr.    Shanthi.E MD

yestarday i went vqasan eye care hospital after 2 month of lasik surgery if i wash my eye is getting red colour but doctor tod me to use zaha ointment am using while using eye getting irritaion why ... View answer

Answered by : Dr. Shanthi.E ( General & Family Physician)
Dr. Sanjay Kumar Kanodia MD

hi I am using ban a XXXXXXX ointement since long time (2 years).will that have any side effects.I feel I can see small holes on my checks..pls suggest me what to do...if I stop using it my skin ... View answer

Answered by : Dr. Sanjay Kumar Kanodia ( Dermatologist)
Dr.  Ralf Von Seckendorff MD

. this is prett painful. what is it & how.do i get rid of it.thank you ... but it has never been this bad.... i have triamcinolone oitment, Muprocin ointment, Zeasorb powder and then I ... View answer

Answered by : Dr. Ralf Von Seckendorff ( General & Family Physician)

Public Forum Discussions

Dr.   Satnarain Bansal MD

STOPPED ANTIBITICS. STARTED GETTING PUSS SINCE YESTERDAY. WHAT FOR RETAREL IS USEFUL. PLEASE REPLY TO YYYY@YYYY .... SUGGESTED RETARED - Retapamulin Ointment 1% of Ajanta Pharma. AS I AM SUFFERING... View answer

Answered by : Dr. Satnarain Bansal ( General & Family Physician)
Dr. Kulbir Singh MD

should i do any advice please mention in details.should i continue use of Proctosedyl ointment for piles ... months i started using Proctosedyl ointment for piles.and i continued using it for 45... View answer

Answered by : Dr. Kulbir Singh ( General & Family Physician)
Dr. Sri Vidhya. V. S MD

and wont sleep and keeps hitting his head up and down in the pillow. Are what we doing correct or must we ... to scab. We have been treating it now for 14 days with Exocin ointment but it is red,... View answer

Answered by : Dr. Sri Vidhya. V. S ( Pediatrician)
Dr. Ashok Kumar Dash MD

hello, My son has eczema and when it flares up i apply on the affected area betnovate ointment ... effect can be glaucoma...I am also worried about my son because when I do apply this cream on his eczema ... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)
Dr. Zubayer Alam MD

prescribed me with Protopic tacrolimus ointment I believe for discoloration of my vaginal and anal areas. I would like to know what this ointment is meant exactly for and what it actually... View answer

Answered by : Dr. Zubayer Alam ( General & Family Physician)

Mobile Questions and Answers

Dr. Arun MD

apply xylocaine jelly, also apply antibiotics ointment. do not forget to thankyou to me.

Dr. Narender Saini MD

What does that mean.

Dr. Rakesh Sharma MD

Does it pain if not do not worry.Just apply some soothing ointment.If it pains see a doctor.